# SDR AALA201808249005

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 53,160 hours, 21,991 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355C000101
- Part serial: 4125
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LOST ALL STABILIZER TRIM FROM THE YOKE SWITCHES. TRIED USING AUTOPILOT, TRIM STILL INOPERATIVE. EMERGENCY WAS DECLARED AND LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED. REPLACED STABILIZER TRIM ACTUATOR. ACCOMPLISHED AN OPS CHECK. OK FOR SERVICE IAW AMM 27-41-71.
